# SDR COEA2019101730919

- Difficulty date: July 31, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 29,404 hours, 37,390 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: S53370001256
- Condition: Corroded
- Location: Ice Shield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ICE SHIELD ATTACH STRUCTURE HAS LEVEL 2 CORROSION AT FRAME 22, STRINGERS 14R-16R.   REPLACED WITH OEM PART.
